# SDR IPXA2025012032339

- Difficulty date: January 4, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N5238
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. STA 1690 TO STA 1704 BL 0 DECK PLATE HAS CORROSION.  VERIFIED INSTALLED FASTENERS IAW SRM 51-40-02-OG.  RESTORED SURFACE PROTECTION IAW SRM 51-20-01 AND TOP COAT IAW AMM 51-21-15. MATERIALS USED.
